Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 92–102 (Mi zvmmf6596)  

This article is cited in 2 scientific papers (total in 2 papers)

Application of the smoothing method to certain systems of quasilinear hyperbolic equations

N. N. Kuznetsov

Moscow

Full text: PDF file (1228 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 115–129

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65M06; Secondary 65M12, 35L65
Received: 24.12.1971

Citation: N. N. Kuznetsov, “Application of the smoothing method to certain systems of quasilinear hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 92–102; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 115–129

Citation in format AMSBIB
\Bibitem{Kuz73}
\by N.~N.~Kuznetsov
\paper Application of the smoothing method to certain systems of quasilinear hyperbolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 92--102
\mathnet{http://mi.mathnet.ru/zvmmf6596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0316905}
\zmath{https://zbmath.org/?q=an:0293.65069}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 115--129
\crossref{https://doi.org/10.1016/0041-5553(74)90009-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6596
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, G. A. Omel'yanov, “Asymptotic soliton-form solutions of equations with small dispersion”, Russian Math. Surveys, 36:3 (1981), 73–149  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Tupchiev, “The convergence in weak topologies of approximate methods for an isentropic gas-dynamic system”, Comput. Math. Math. Phys., 34:10 (1994), 1299–1312  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021